Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Herniated disc & eczema?

NicolaQNNicolaQ Posts: 1
4 months ago I was diagnosed with a herniated disc in my lower spine. I've been mostly bed ridden since then, unable to sit upright for more than 5-10 minutes.

About 6 weeks ago, I began with eczema (which I have never had before) on my hands and the back of my head. It's insanely itchy, sore, swollen and stressing me out beyond belief. I am wondering if this is a condition linked to a herniated disc/spinal problem? Has anyone else had this problem or similar skin reactions?



  • MetalneckMetalneck Island of Misfit toysPosts: 1,364
    disc herniations and eczema .... but a number of things come to mind.

    First of all have you discussed this new developement with your doctor(s) ... If not I would do so ASAP.

    That being said .... skin manifistations could be reactions to meds that you are on .... have you been rx's any new medications lately?? ....

    If you are now bed ridden mostly ... have you changed the soap you use on your bedding recently (or any other soaps, shampoos, etc? ... it could be a contact dermatitis....

    lastly you said that you have been stressed out lately .... any previous history of eczema ... because I believe true eczema has an auto - immune component and stress can be a trigger for an outbreak. so have you ever (or family members) had anything like this before??

    As I started with .... the most important thing is to discuss this with you physicians and get proper diagnosis and treatment .... Till then we are just scratching at the surface of the problem and not really making any progress.... Talk to your doc(s) and let us know what they say eh?



    I am not a doctor or have I ever played one on T.V.
    Talk to the guys/gals that are a couple pay grades higher than mine!!
    Spine-health Moderator
    Welcome to Spine-Health  Please read the linked guidelines!!

  • Could this due to dry skin? Maybe you want to try drink at least 2 liters of water per day to remove toxin wastes from body.
    No harm trying to see does it helps.
Sign In or Register to comment.